# SDR MASA200601031

- Difficulty date: April 7, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 8,283 hours, 5,475 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7219 BNA - ABORTED TAKEOFF DUE TO A WING OVERHEAD CAUTION.  MX RESET AILC.  OP'S CHECK GOOD.
